# SDR CA130904004

- Difficulty date: September 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 19,422 hours
- Engine: Cfmint CFM567B27
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Condition: Sparks
- Location: Cockpit
- Part time: 18,151 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE AT THE GATE THE NR 1 WINDOW TOP RT WIRING STARTED SPARKING AND DELAMINATING THE WINDOW RIGHT BELOW IT.  NR 1 CAPT WINDOW REPLACED IAW AMM 56-11-11. GROUND CHECK SERVICABLE.
